# SDR QXEA2021051200234

- Difficulty date: May 12, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 26,258 hours, 28,280 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

A/F TEST FOR FO DAILY CHECKS #2 FAILED #1 ABORT. REMOVED FROM SERVICE. CYCLED POWER ON A/C. C/W OPS TEST OF PROP AUTOFEATHER UPTRIM IAW Q400 AMM TASK 61-20-00-710-810. OPS TEST GOOD. AUTOFEATHER PASSED. NO FAULTS IN CDS. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
